# SDR C2XA01IA127

- Difficulty date: February 22, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120ER
- Aircraft serial: 120173
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHV - FLIGHT 3443, THE CREW REPORTED THAT THE RIGHT MAIN LANDING GEAR WOULD NOT LOCK IN THE UP POSITION.  THE AIRCRAFT DIVERTED TO SHV WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT MAIN GEAR UPLOCK PROXIMITY SENSOR IN ACCORDANCE WITH EMB-120 M/M 32-61-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
